Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equal-difference $ {\rm BIB}$ designs


Author: Betty Jane Gassner
Journal: Proc. Amer. Math. Soc. 16 (1965), 378-380
MSC: Primary 05.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0175799-1
MathSciNet review: 0175799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fisher and Yates, Statistical tables for biological, agricultural, and medical research, 4th ed., Hafner, New York, 1953; Tables XVIII-XIX.
  • [2] Kitagawa and Mitome, Tables for the design of factorial experiments, Baifukan, Tokyo, 1953; Table VII.
  • [3] William G. Cochran and Gertrude M. Cox, Experimental designs, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London., 1957. 2nd ed. MR 0085682
  • [4] D. A. Sprott, Listing of 𝐵𝐼𝐵 designs from 𝑟=16 to 20, Sankhyā Ser. A 24 (1962), 203–204. MR 0144433
  • [5] Haim Hanani, The existence and construction of balanced incomplete block designs, Ann. Math. Statist. 32 (1961), 361–386. MR 0166888, https://doi.org/10.1214/aoms/1177705047

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.20

Retrieve articles in all journals with MSC: 05.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175799-1
Article copyright: © Copyright 1965 American Mathematical Society